Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Used corticosteroids on penis, cracks after intercourse. Discontinued, cracks deepening. Permanent, reverse?

Hello,
I used corticosteroids for 3 months on pênis glans and it began having lots of cracks after intercourse, and lots of scars, I stopped using the corticosteroids 8 months ago and it still hurting and theses injuries are becoming depressions , big depressions.
I am desperate Drs!

Is it permanent? Because it became deformed! Maybe because of loss of tissue of my pênis glans
I need to know what can I do to reverse this situation.

Please help me!

Thank you in advance!
Asked On : Sun, 21 Apr 2013
Answers:  2 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Procedures
Medical Topics
Psychiatrist 's  Response
Hello,
Thanks for choosing health care magic for posting your query.
The scars on the penis can cause disfigurement of penis as in your case. They are more evident when the penis is erect. The cars may not be permanent and can be taken care of.You should see a plastic surgeon. But the t is difficult for it to become completely normal.
Regarding your second concern, its normal for people to be come upset when they have health problems. However you have mentioned that you are in lot of stress and distressed with your problem. In the case you should visit a psychiatrist who would like to evaluate you. He may consider starting you in some antidepressant or engaging you in talk therapy like cognitive behavioural therapy.
Good diet and regular exercise will also help you.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy
Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Long term local use of steroid - especially powerful ones - may lead to atrophy of the mucous membrane / it becomes fragile / gets bruised easily / may attract secondary infection...
This may not lead to deformity, but residual striae may remain...
It is the danger of self medication.
You have to see a dermatologist and get assessed.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor